# SDR UIEA2018052900994

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 97,960 hours, 15,300 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LEFT ENGINE START, LT DEMAND PUMP EICAS AND PRESSURE LIGHT ILLUMINATED, DUCT PRESSURE DROPPED TO 7 PSI.    PERFORMED A NORMAL ENGINE OPERATION IAW AMM 71-00-00-712-021-N00. ENGINE STARTED NORMAL.
